A Branching Cell Population Model Allowing for Cell Death
Mounir Aout
Journal of Mathematics and Statistics, Volume 2, Issue 2, pp. 373–377 · doi.org/10.3844/jmssp.2006.373.377
Abstract
We use multi-type branching processes to describe a general cell population model allowing for cell death. Unlike the case without cell death, the process can be subcritical, critical or supercritical. Since we are interested in the supercritical case where the process can escape extinction with positive probability, we give conditions ensuring the supercriticality. In this context, we show the existence of the Malthusian parameter and the stable birth-type distribution which we get analytically under additional assumptions.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Aout, M. (2006). A Branching Cell Population Model Allowing for Cell Death. Journal of Mathematics and Statistics, 2(2), 373–377. https://doi.org/10.3844/jmssp.2006.373.377
- Licence
- © Science Publications
- Issue
- Volume 2, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
